# SDR USAAF98059

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11366
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 71050301
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - THE FORWARD SERVICE DOOR ESCAPE SLIDE LIGHTS FAILED TO ILLUMINATE DURING THE ANNUAL ESCAPE SLIDE OPERATIONAL CHECK SAMPLING PROGRAM.  THE SLIDE DEPLOYED NORMALLY.  TWO OTHER AIRCRAFT SCHEDULED FOR THE SERVICE DOOR POSITION PASSED THE TEST.  THE SLIDE BATTERY PACK WAS DISCHARGED RESULTING IN LIGHT FAILURE.   THE REPAIR SHOP REPLACED THE BATTERY PACK AND REPACKED THE SLIDE.  (X)
